Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Uniform bounds for strongly $F$-regular surfaces
HTML articles powered by AMS MathViewer

by Paolo Cascini, Yoshinori Gongyo and Karl Schwede PDF
Trans. Amer. Math. Soc. 368 (2016), 5547-5563 Request permission

Abstract:

We show that if $(X,B)$ is a two dimensional Kawamata log terminal pair defined over an algebraically closed field of characteristic $p$, and $p$ is sufficiently large, depending only on the coefficients of $B$, then $(X,B)$ is also strongly $F$-regular.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14F18, 13A35, 14B05
  • Retrieve articles in all journals with MSC (2010): 14F18, 13A35, 14B05
Additional Information
  • Paolo Cascini
  • Affiliation: Department of Mathematics, Imperial College London, London SW7 2AZ, United Kingdom
  • MR Author ID: 674262
  • Email: p.cascini@imperial.ac.uk
  • Yoshinori Gongyo
  • Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo 153-8914, Japan – and – Department of Mathematics, Imperial College London, 180 Queen’s Gate, London SW7 2AZ, United Kingdom
  • Email: gongyo@ms.u-tokyo.ac.jp, y.gongyo@imperial.ac.uk
  • Karl Schwede
  • Affiliation: Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16802
  • Address at time of publication: Department of Mathematics, University of Utah, 155 S 1400 E Room 233, Salt Lake City, Utah 84112
  • MR Author ID: 773868
  • Email: schwede@math.psu.edu, schwede@math.utah.edu
  • Received by editor(s): February 15, 2014
  • Received by editor(s) in revised form: July 10, 2014
  • Published electronically: October 7, 2015
  • Additional Notes: The first author was partially supported by EPSRC grant P28327
    The second author was partially supported by the Grand-in-Aid for Research Activity Start-Up $\sharp$24840009 from JSPS and research expense from the JRF fund.
    The third author was partially supported by the NSF grant DMS #1064485, NSF FRG grant DMS #1265261/1501102, NSF CAREER grant DMS #1252860/1501115 and a Sloan Fellowship.
  • © Copyright 2015 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 368 (2016), 5547-5563
  • MSC (2010): Primary 14F18, 13A35, 14B05
  • DOI: https://doi.org/10.1090/tran/6515
  • MathSciNet review: 3458390